# SDR QXEA2014050700378

- Difficulty date: April 22, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 668
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RT INBD NR 15 SEAT TRACK AT BS 668.9.  COMPLIED WITH  CORROSION FINDINGS REPORT FORM M-184.  REMOVED CORROSION ON SEAT RAIL NR 15 FSX+668.90 RBL Y+9.25 MAXIMUM MATERIAL LOSS OF .025 USING DIAL DEPTH GAUGE ID TUC6161 DUE 31 AUG 2014 UPPER CLAW FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-20-49, REPAIR-02, FIG 201. REMOVED SEAT TRACK NR 15 REF SRM 51-42-05 AND 51-41-00.  INSTALLED NEW SEAT TRACK 15 REF SRM 51-42-05, 51-40-15 AND 51-40-07.
